×

A novel criterion for delayed feedback control of time-delay chaotic systems. (English) Zbl 1061.93507

Summary: This paper investigated stability criterion of time-delay chaotic systems via delayed feedback control (DFC) using the Lyapunov stability theory and linear matrix inequality (LMI) technique. A stabilization criterion is derived in terms of LMIs which can be easily solved by efficient convex optimization algorithms. A numerical example is given to illuminate the design procedure and advantage of the result derived.

MSC:

93C10 Nonlinear systems in control theory
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior

Software:

LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Mackey, M.; Glass, L., Oscillation and chaos in physiological control system, Science, 197, 287-289, (1977) · Zbl 1383.92036
[2] Lu, H.; He, Z., Chaotic behavior in first-order autonomous continuous-time systems with delay, IEEE trans. circuit syst., 43, 700-702, (1996)
[3] Tian, Y.; Gao, F., Adaptive control of chaotic continuous-time systems with delay, Physica D, 117, 1-12, (1998) · Zbl 0941.93534
[4] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
[5] Richard, J.P., Time-delay systems: an overview of some recent advances and open problems, Automatica, 39, 1667-1694, (2003) · Zbl 1145.93302
[6] Park, J.H., Robust stabilization for dynamic systems with multiple time-varying delays and nonlinear uncertainties, J. optim. theory appl., 108, 155-174, (2001) · Zbl 0981.93069
[7] Pyragas, K., Continuous control of chaos by self-controlling feedback, Phys. lett. A, 170, 421-428, (1992)
[8] Chen, G.; Yu, H., On time-delayed feedback control of chaotic systems, IEEE trans. circuit syst., 46, 767-772, (1999) · Zbl 0951.93034
[9] Guan, X.P.; Chen, C.L.; Peng, H.P.; Fan, Z.P., Time-delayed feedback control of time-delay chaotic systems, Int. J. bifurcat. chaos, 13, 193-205, (2003) · Zbl 1129.93399
[10] Sun, J., Delay-dependent stability criteria for time-delay chaotic systems via time-delay feedback control, Chaos, solitons & fractals, 21, 143-150, (2004) · Zbl 1048.37509
[11] Park JH, Kwon OM. LMI optimization approach to stabilization of time-delay chaotic systems. Chaos, Solitons & Fractals, in press
[12] Ott, E.; Grebogi, C.; Yorke, J.A., Controlling chaos, Phys. rev. lett., 64, 1196-1199, (1990) · Zbl 0964.37501
[13] Yue, D.; Won, S., Delay-dependent robust stability of stochastic systems with time delay and nonlinear uncertainties, Elect. lett., 37, 992-993, (2001) · Zbl 1190.93095
[14] Boyd, S.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadelphia
[15] Gu K. An integral inequality in the stability problem of time-delay systems. In: Proc IEEE CDC, Australia, December 2000. p. 2805-10
[16] Gahinet, P.; Nemirovski, A.; Laub, A.; Chilali, M., LMI control toolbox User’s guide, (1995), The Mathworks Massachusetts
[17] Shobukhov, A., Complex dynamic behavior in a model of electro-optic device with time-delayed feedback, Int. J. bifurcat. chaos, 8, 1347-1354, (1998)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.